# SDR MASA200601480

- Difficulty date: June 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 20,238 hours, 15,693 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab Channel
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6098 PHX - STAB CH1 INOP.  MX WAS ABLE TO RESET SYSTEM.
